Alert archive / Kansas / Flash Flood Warnings in 2011
Flash Flood Warning 12, NWS Topeka, KS
NWS Topeka, KS issued this flash flood warning at Jun 2, 2011, 3:20 AM CDT for Pottawatomie County, Riley County, Kansas. It was in force for 4 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2011, 3:20 AM CDT (08:20 UTC)
- Expired
- Jun 2, 2011, 7:15 AM CDT
- In force
- 4 hr
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Pottawatomie County, KS, Riley County, KS
The radar
The Topeka radar (KTWX), 27 km from the middle of the area, began a volume at 08:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 3:47 AM CDT | FLASH FLOOD | Manhattan, KS | INTERSECTION OF ANDERSON AND SCENIC ROADS CLOSED WITH AT LEAST 6 INCHES OF FLOWING WATER. PORTIONS OF GARDENWAY RD CLOSED. APARTMENT BEING EVACUATED NEAR WILDCAT CREEK AS CREEK EXPECTED TO COME OUT OF BANKS. |
| Jun 2, 5:20 AM CDT | FLASH FLOOD | 2 W St. George, KS | FLOWING WATER BROKE OUT BASEMENT WINDOW OF HOUSE WEST OF ST GEORGE NEAR TUMBLEWEED TERRACE. |
| Jun 2, 5:20 AM CDT | FLASH FLOOD | 3 W St. George, KS | BOTH LANES OF HIGHWAY 24 UNDER WATER 3 MILES WEST OF ST GEORGE. |
| Jun 2, 6:59 AM CDT | FLASH FLOOD | 3 W Manhattan, KS | EMERGENCY MANAGEMENT REPORTS EVACUATIONS NEAR THE GARDEN WAY APARTMENTS...THE HIGHLAND RIDGE AREA AND THE RED BED AREA NEAR SCENIC DRIVE. FLASH FLOODING CONTINUES ALONG WILDCAT CREEK. |
| Jun 2, 7:01 AM CDT | FLASH FLOOD | Ogden, KS | FLASH FLOODING AND EVACUATIONS OCCURRING ALONG 7 MILE CREEK NEAR OGDEN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 8.3 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1634 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 780 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 10.8
The text
As transmitted, in the capitals the NWS used until 2016.
475
WGUS53 KTOP 020820
FFWTOP
KSC149-161-021215-
/O.NEW.KTOP.FF.W.0012.110602T0820Z-110602T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
320 AM CDT THU JUN 2 2011
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
POTTAWATOMIE COUNTY IN NORTHEAST KANSAS...
SOUTH CENTRAL RILEY COUNTY IN NORTHEAST KANSAS...
* UNTIL 715 AM CDT
* AT 311 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER THE WARNED
AREA. PORTIONS OF THE AREA HAVE ALREADY RECEIVED 2 TO 3 INCHES OF
RAINFALL...WITH REPORTS OF STANDING WATER OVER SOME ROADWAYS. WITH
AN ADDITIONAL 1 TO 2 INCHES OF RAIN ON ALREADY SATURATED
GROUNDS...FLASH FLOODING IS ANTICIPATED.
* LOCATIONS IMPACTED INCLUDE...
MANHATTAN...
BELVUE...
EMMETT...
KEATS...
LOUISVILLE...
OGDEN...
ST. GEORGE...
WAMEGO...
WESTMORELAND...
TUTTLE CREEK LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM RISING WATER.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST INFORMATION CONCERNING THE SEVERE WEATHER.
&&
LAT...LON 3951 9604 3920 9604 3920 9611 3919 9613
3921 9624 3918 9627 3919 9632 3915 9635
3917 9636 3917 9639 3914 9641 3913 9646
3909 9677 3941 9666
$$
BLAIRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 12:44 AM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, Jun 2, 12:44 AM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 1244 AM CDT THU JUN 2 2011 ...UPDATE TO AVIATION... .DISCUSSION... CONCERNS FOR OVERNIGHT CONVECTION ARE FOR CURRENT BOW ECHO MOVING ACROSS DICKINSON COUNTY INTO GEARY / MORRIS/RILEY COUNTIES. STORMS ARE EXPECTED TO PROPAGATE TO THE EAST SOUTHEAST ALONG THE MOISTURE AXIS WITH THE VEERING LOW LEVEL JET THROUGH THE NEXT SEVERAL HOURS...BRINGING TORRENTIAL RAINFALL AND DAMAGING STRAIGHT LINE WINDS TO AREAS ALONG THE PATH. && .AVIATION... FOR 06Z TAFS...SEVERE LINE OF THUNDERSTORMS IS EXPECTED TO IMPACT THE TERMINALS AFTER 06Z OVER KMHK AND AFTER 07Z FOR KTOP/KFOE. UPSTREAM OBSERVATIONS INDICATE STRONG VRB WINDS GUSTING OVER 30 KTS WITH IFR VIS AND MVFR CIGS. WITH AMPLE ELEVATED INSTABILITY AND A VEERING LOW LEVEL JET...THUNDERSTORMS WILL LINGER AT OR NEAR THE TERMINALS THROUGHOUT THE OVERNIGHT HOURS. VFR CONDITIONS RETURN LATE THURSDAY MORNING WITH INCREASING SOUTHERLY WINDS. BOWEN && .PREV DISCUSSION... /ISSUED 1213 AM CDT THU JUN 2 2011/ /ISSUED 351 PM CDT WED JUN 1 2011/ TONIGHT AND TOMORROW... MAIN CONCERN IS ONGOING CONVECTION. PERSISTENT AREA OF SHOWERS AND THUNDERSTORMS HAVE MOVED VERY SLOWLY NORTHEAST OVER THE PAST FEW HOURS. RAINFALL AMOUNTS OF OVER TWO INCHES HAVE BEEN RECEIVED. VERY LITTLE UPPER FLOW HAS LIMITED STORMS ABILITY TO ORGANIZE SO EXPECT MOSTLY HEAVY RAIN WITH A LIMITED HAIL THREAT. ADDITIONAL STORMS MAY FIRE THIS EVENING IN VICINITY OF WARM FRONT AS IT MOVES NORTH. BEHIND THE FRONT...CONVECTIVE THREAT DIMINISHES AND THURSDAY WILL SEE TEMPERATURES ABOUT 10 DEGREES ABOVE NORMAL WITH GUSTY SOUTH WINDS AS THE ARE REMAINS FIRMLY ENTRENCHED IN THE WARM SECTOR. KWH UPPER RIDGE AXIS REMAINS OVER MID AMERICA THROUGH MOST OF THE REST OF THE FORECAST PERIOD. DIFFICULT TO PICK OUT BETTER CHANCES FOR PRECIP AS WE REMAIN JUST SOUTH OF STRONGER WESTERLIES. BEST CHANCES WORTH MENTIONING APPEAR TO BE FRI NIGHT IN NC KS AND SAT NIGHT ACROSS FAR NORTHERN TIER OF COUNTIES AS MCS COULD DEVELOP OVER NEBRASKA EACH NIGHT...WITH A POSSIBILITY OF REMNANTS AFFECTING NORTHERN COUNTIES. ADDITIONAL PRECIP CHANCE COULD BE POSSIBLE BY THE MIDDLE OF NEXT WEEK AS TROPICAL MOISTURE PLUME COMING IN FROM THE SOUTHEAST...AND ANY WEAK DISTURBANCE COULD SET OFF ISOLATED MAINLY AFTERNOON THUNDERSTORMS. AT THIS TIME HAVE NOT ADDED THUNDERSTORM CHANCES THAT FAR OUT FOR EASTERN KS AS CONSIDERABLE UNCERTAINTY EXISTS. OTHERWISE...TEMPERATURES WILL BE SUMMERLIKE WITH LOWS IN THE 60S TO LOWER 70S AND HIGHS IN THE 80S TO LOWER 90S. 60 && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 1, 5:05 PM CDT, 10 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 505 PM CDT WED JUN 1 2011 KSZ008>012-020>024-026-034>040-054>056-058-059-021000- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 505 PM CDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL OCCUR OVER THE AREA THIS EVENING...WITH SOME THUNDERSTORMS EXPECTED TO BE SEVERE. THERE IS A CHANCE FOR AN ISOLATED TORNADO OVER NORTH CENTRAL KANSAS THIS EVENING. ADDITIONALLY...HAIL OF GOLFBALL SIZE OR LARGER AND VERY HEAVY RAIN CAN BE EXPECTED WITH SOME OF THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE LATE FRIDAY NIGHT AND LATE SATURDAY NIGHT...MAINLY TO THE NORTH OF INTERSTATE 70. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.
In the hours before
Local storm report, Jun 2, 12:11 AM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1211 AM CDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1211 AM FLASH FLOOD AGENDA 39.71N 97.43W
06/02/2011 REPUBLIC KS LAW ENFORCEMENT
HIGHWAY 148 CLOSED BETWEEN TALMO AND AGENDA WITH 3 TO 5
FEET OF WATER FLOWING OVER THE ROAD.
&&
ANGLELocal storm report, Jun 2, 12:18 AM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1218 AM CDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1216 AM TSTM WND GST 3 NNW JUNCTION CITY 39.07N 96.85W
06/02/2011 E65 MPH GEARY KS TRAINED SPOTTER
ESTIMATED 60 TO 65 MPH WITH ZERO VISIBILITY.
&&
KCLocal storm report, Jun 2, 12:26 AM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1226 AM CDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1216 AM FLASH FLOOD 1 S AGENDA 39.69N 97.43W
06/02/2011 REPUBLIC KS LAW ENFORCEMENT
ROADS 220 SOUTH OF WAYNE AND 290 SOUTH OF ADGENDA ARE
CLOSED DUE TO HIGH WATER RUNNING OVER THE ROADWAYS.
&&
KCLocal storm report, Jun 2, 12:27 AM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1227 AM CDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM HAIL 3 NNW JUNCTION CITY 39.07N 96.85W
06/02/2011 E0.88 INCH GEARY KS STORM CHASER
&&
KCLocal storm report, Jun 2, 1:12 AM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
112 AM CDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM TSTM WND DMG 1 S JUNCTION CITY 39.01N 96.83W
06/02/2011 GEARY KS EMERGENCY MNGR
SMALL TREE DOWNED NEAR I-70 AND WASHINGTON STREET
&&
ANGLESpecial weather statement, Jun 2, 1:18 AM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
118 AM CDT THU JUN 2 2011
KSZ024-020700-
JACKSON-
118 AM CDT THU JUN 2 2011
...SIGNIFICANT WEATHER ADVISORY FOR JACKSON COUNTY...
THROUGH 200 AM CDT...A LINE OF STRONG THUNDERSTORMS WILL MOVE EAST AT
40 MPH ACROSS PORTIONS OF JACKSON COUNTY. NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THESE STORMS ARE CAPABLE OF PRODUCING STRONG
WINDS OF 40 TO 50 MPH...TORRENTIAL RAINFALL AND FREQUENT LIGHTNING.
SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE DELIA...SOLDIER...
POTAWATOMI RESERVATION...CIRCLEVILLE...MAYETTA... HOYT...HOLTON...
DENISON AND WHITING.
STAY ALERT TO THE WEATHER.
&&
LAT...LON 3959 9556 3942 9556 3942 9559 3922 9559
3922 9603 3957 9604 3957 9579 3963 9558
TIME...MOT...LOC 0618Z 253DEG 36KT 3940 9622 3923 9611
3900 9621The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:04 PM CDT | Tornado Warning | TOP | Cloud, Republic, Washington | 41 min |
| Jun 1, 7:13 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 47 min |
| Jun 1, 7:28 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Pottawatomie, Riley | 47 min |
| Jun 1, 7:44 PM CDT | Severe Thunderstorm Warning | TOP | Republic, Washington | 46 min |
| Jun 1, 7:59 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 46 min |
| Jun 1, 8:02 PM CDT | Special Weather Statement | TOP | Wabaunsee | 28 min |
| Jun 1, 8:05 PM CDT | Tornado Warning | TOP | Republic, Washington | 25 min |
| Jun 1, 8:16 PM CDT | Flash Flood Warning | TOP | Cloud, Republic | 3 hr |
| Jun 1, 8:21 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Shawnee, Wabaunsee | 21 min |
| Jun 1, 8:26 PM CDT | Tornado Warning | TOP | Dickinson | 34 min |
| Jun 1, 9:04 PM CDT | Flash Flood Warning | TOP | Republic, Washington | 3 hr |
| Jun 1, 9:19 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 56 min |
| Jun 1, 9:26 PM CDT | River Flood Warning | TOP | Riley | 24 hr |
| Jun 1, 9:36 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Republic, Washington | 39 min |
| Jun 1, 9:46 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 29 min |
| Jun 1, 9:52 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 38 min |
| Jun 1, 10:12 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 63 min |
| Jun 1, 10:13 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Riley, Washington | 47 min |
| Jun 1, 10:24 PM CDT | Tornado Warning | TOP | Clay | 36 min |
| Jun 1, 10:35 PM CDT | Flash Flood Warning | TOP | Clay, Cloud, Riley, Washington | 4 hr |
| Jun 1, 11:04 PM CDT | Flash Flood Warning | TOP | Ottawa | 4 hr |
| Jun 1, 11:10 PM CDT | Special Weather Statement | TOP | Ottawa | 50 min |
| Jun 1, 11:12 PM CDT | Flash Flood Warning | TOP | Cloud, Republic | 2 hr |
| Jun 1, 11:17 PM CDT | River Flood Warning | TOP | Clay, Cloud | 22 hr |
| Jun 1, 11:28 PM CDT | Flash Flood Warning | TOP | Clay, Dickinson, Geary, Morris, Pottawatomie, Riley | 6 hr |
| Jun 1, 11:40 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 65 min |
| Jun 1, 11:51 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 54 min |
| Jun 1, 11:56 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Riley | 49 min |
| Jun 2, 12:22 AM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley | 23 min |
| Jun 2, 12:40 AM CDT | Areal Flood Warning | TOP | Cloud, Republic | 6 hr |
| Jun 2, 12:42 AM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley, Wabaunsee | 48 min |
| Jun 2, 12:48 AM CDT | Areal Flood Advisory | TOP | Geary, Morris, Pottawatomie, Riley, Wabaunsee | 117 min |
| Jun 2, 1:18 AM CDT | Special Weather Statement | TOP | Jackson | 42 min |
| Jun 2, 1:19 AM CDT | Flash Flood Warning | TOP | Cloud, Ottawa | 6 hr |
| Jun 2, 1:24 AM CDT | River Flood Warning | TOP | Ottawa | 6 days |
| Jun 2, 1:24 AM CDT | River Flood Warning | TOP | Clay | 5 days |
| Jun 2, 1:38 AM CDT | Severe Thunderstorm Warning | TOP | Cloud | 22 min |
| Jun 2, 2:19 AM CDT | River Flood Warning | TOP | Cloud | 4 days |
| Jun 2, 3:07 AM CDT | River Flood Warning | TOP | Dickinson | 56 hr |
| Jun 2, 5:47 AM CDT | Areal Flood Warning | TOP | Clay, Dickinson, Geary, Pottawatomie, Riley | 4 hr |
| Jun 2, 5:53 AM CDT | River Flood Warning | TOP | Shawnee | 24 hr |
| Jun 2, 5:53 AM CDT | River Flood Warning | TOP | Pottawatomie, Riley, Wabaunsee | 24 hr |
| Jun 2, 6:06 AM CDT | River Flood Warning | TOP | Ottawa | 39 hr |
| Jun 2, 6:06 AM CDT | River Flood Warning | TOP | Dickinson, Ottawa, Saline | 6 days |
| Jun 2, 6:46 AM CDT | Areal Flood Warning | TOP | Cloud, Ottawa, Republic | 4 hr |
| Jun 2, 7:05 AM CDT | Flash Flood Warning | TOP | Pottawatomie, Riley | 115 min |
| Jun 2, 7:26 AM CDT | River Flood Warning | TOP | Jackson, Shawnee | 14 hr |
| Jun 2, 7:31 AM CDT | River Flood Warning | TOP | Washington | 6 hr |
| Jun 2, 7:40 AM CDT | River Flood Warning | TOP | Cloud | 24 hr |
| Jun 2, 7:42 AM CDT | River Flood Warning | TOP | Pottawatomie | 27 hr |
| Jun 2, 8:44 AM CDT | River Flood Warning | TOP | Pottawatomie | 13 hr |
| Jun 2, 8:59 AM CDT | Flash Flood Warning | TOP | Pottawatomie, Riley | 6 hr |
| Jun 2, 9:29 AM CDT | Areal Flood Warning | TOP | Clay, Cloud, Dickinson, Geary, Marshall, Ottawa and 4 more | 12 hr |
| Jun 2, 10:19 AM CDT | River Flood Warning | TOP | Ottawa, Saline | 4 days |
| Jun 2, 10:19 AM CDT | River Flood Warning | TOP | Douglas, Jefferson | 33 hr |
| Jun 2, 11:06 AM CDT | Areal Flood Warning | TOP | Jackson, Jefferson, Pottawatomie, Shawnee | 6 hr |
| Jun 2, 11:11 AM CDT | River Flood Warning | TOP | Douglas, Jefferson | 36 hr |
| Jun 2, 11:11 AM CDT | River Flood Warning | TOP | Douglas, Jefferson, Shawnee | 18 hr |
| Jun 2, 12:47 PM CDT | River Flood Warning | TOP | Pottawatomie, Wabaunsee | 9 hr |
| Jun 2, 2:48 PM CDT | Areal Flood Warning | TOP | Pottawatomie, Riley | 6 hr |
| Jun 2, 4:36 PM CDT | Areal Flood Warning | TOP | Jackson, Jefferson, Pottawatomie, Shawnee | 5 hr |
Nearby
Flash Flood Warnings in Kansas, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.